BibTeX record journals/siamcomp/FeigeMV11

download as .bib file

@article{DBLP:journals/siamcomp/FeigeMV11,
  author    = {Uriel Feige and
               Vahab S. Mirrokni and
               Jan Vondr{\'{a}}k},
  title     = {Maximizing Non-monotone Submodular Functions},
  journal   = {{SIAM} J. Comput.},
  volume    = {40},
  number    = {4},
  pages     = {1133--1153},
  year      = {2011},
  url       = {https://doi.org/10.1137/090779346},
  doi       = {10.1137/090779346},
  timestamp = {Sat, 27 May 2017 14:22:59 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamcomp/FeigeMV11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier